# SDR SWAA2023022104240

- Difficulty date: February 16, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 51,789 hours, 29,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1673 INOP<[01] REPLACED; AND PERFORMED GOOD INSTALLATION TEST OF EMERGENCY LIGHT BATTERY PACK M1673.;[02] ADDITION FOR CORRECTIVE ACTION 1: WORK PERFORMED PER AMM 33-51-06-960-805.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2
